# SDR GTIA2014052401313

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 28,785 hours, 13,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665509
- Part serial: A6022
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK FELL OUT.  R & R L2 DOOR ESCAPE-SLIDE RAFT PACK ASSY IAW AMM 25-62-44.  OPS CHECKED OK.
